# SDR ASAA2013030494079

- Difficulty date: March 4, 2013
- Submitted: March 8, 2013
- Operation: Air carrier
- Aircraft: N530AS
- Make and model: Boeing 737890
- Aircraft serial: 36578
- Aircraft time: 11,661 hours, 3,535 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Panel
- Part number: 3400761050
- Condition: Cracked
- Location: Nr 2 Inlet
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLIMENT OF TC 78472000, NR 2 ENG INLET & FAN INSPECTION FOUND BLEED VALVE LOWER PANEL 530-600 POSN AFT LOOKING FWD CRACKED.  REPLACED PANEL IAW AMM 72-23-07-400-801-F00.
